home
Get the things you need in as soon as 1 hour.
Order everything from groceries to household essentials for delivery to your door.
universal product cart
Advil

Advil Dual Action Acetaminophen Ibuprofen Pain Relieving Caplets

The first and only FDA approved pain relief medication to combine Acetaminophen and Ibuprofen. Combining these two allows you to take a lower dose of each medication and now get powerful, 8-hour relief. So whether it’s headaches, toothaches, backaches, menstrual cramps, muscle pains, or minor arthritis pain, this combination will fight them all.
Ingredients
Active Ingredients: In Each Caplet Acetaminophen (250 mg), Ibuprofen (125 mg). Purpose: Pain Reliever., Pain Reliever.
allergen icon
contains acetaminophen severe liver damage may occur if you take: with other drugs containing acetaminophen , more than 6 caplets in 24 hours, which is the maximum daily amount for this product , 3 or more alcohol drinks every day while using this product; contains an NSAID, which may cause severe stomach bleeding; contains acetaminophen, ask a doctor or pharmacist